Google Scholar: citas
Separadores de puntos y dimensión
Tarrés i Freixenet, Joan (Universidad Complutense de Madrid. Departamento de Geometría y Topología)

Fecha: 1985
Resumen: We define the K-dimension K(X) of a topological space X by means of separating-points. The zero K-dimensional spaces are those that your quasicomponents are the point sets. We establishes the theorem of topological invariance, the subspace theorem, the sum theorem in a restricted case and the cartesian product theorem. The relation with the classical dimension functions are also studied.
Derechos: Tots els drets reservats
Lengua: Castellà.
Documento: article ; recerca ; publishedVersion
Publicado en: Publicacions de la Secció de Matemàtiques, V. 29 n. 1 (1985) p. 21-30, ISSN 0210-2978

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsSeccioMatematiques/article/view/37499
DOI: 10.5565/PUBLMAT_29185_02


10 p, 185.2 KB

El registro aparece en las colecciones:
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2009-11-16, última modificación el 2019-02-10



   Favorit i Compartir